# SDR DALA2016050503765

- Difficulty date: May 4, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATION FRAME 66 TO FRAME 68 RT SIDE AT AFT GALLEY AREA .  REPLACED LOWER SILL LOCATED FRAME 66 TO FRAME 68RT SIDE AT AFT GALLY AREA IAW SRM 51-72-11 AND DWG D53480019.
